PSEUDODUALITY AND CONSERVED CURRENTS IN SIGMA MODELS


Sarisaman M.

MODERN PHYSICS LETTERS A, vol.24, no.2, pp.123-134, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 2
  • Publication Date: 2009
  • Doi Number: 10.1142/s021773230902876x
  • Title of Journal : MODERN PHYSICS LETTERS A
  • Page Numbers: pp.123-134

Abstract

We discuss the current conservation laws in sigma models based on a compact Lie groups of the same dimensionality and connected to each other via pseudoduality transformations in two dimensions. We show that pseudoduality transformations induce an infinite number of nonlocal conserved currents on the pseudodual manifold.